MathSciNet Relay Station
MathSciNet bibliographic data
MR369808 34C10
Graef, John R.; Spikes, Paul W. Sufficient conditions for nonoscillation of a second order nonlinear differential equation. Proc. Amer. Math. Soc. 50 (1975), 289–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement